# SDR WX0A2018071073352

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 57,747 hours, 37,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 32105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE INOP.  R&R AFT MEGAPHONE.
